# SDR AWXA200201137

- Difficulty date: October 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK THE NR 6 LEADING EDGE SLAT INBOARD WEDGE WAS FOUND TO BE DELAMINATING. MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON THE NR 6 LEADING EDGE SLAT INBOARD WEDGE. APPLIED ADHESIVE, REPLACEMENT SKIN, AND DOUBLERS IAW B737-300 SRM 51-70-10, REPAIR 22, FIG 31.
